Publication
Title
Symmetric quiver settings with a regular ring of invariants
Author
Abstract
In this paper we classify all the symmetric quivers and corresponding dimension vectors having a smooth space of semisimple representation classes. The result we obtain is that such quivers can be decomposed as a connected sum of a few number of basic quivers. (C) 2002 Elsevier Science Inc. All rights reserved.
Language
English
Source (journal)
Linear algebra and its applications. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0024-3795
Volume/pages
365(2003), p. 25-43
ISI
000182168100004
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 26.04.2017
To cite this reference